# SDR ZZDA2012116

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/O'S CHART LIGHT SPARKING WHEN PUSHED AGAINST YOKE.  REPAIRED BROKEN WIRE - OPS CHECKED NORMAL.  REF SWPM 20-00.
